# SDR SWIA200719155

- Difficulty date: October 13, 2007
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 13,169 hours, 11,493 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E/E Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SEAL RETAINERS ARE CORRODED, FOUND AT C-CHECK.  REPLACED RETAINERS ON AVIONICS BAY DOOR PER CRJ200 SRM 51-42-06 PG 1-18.
